i have started taking taking tamsulosin for enlarged prostate and i feel like my bladder is bloated , is this a common side effect ?
tamsulosin: i have started taking taking... - Men's Health Forum
That’s odd. Tamsulosin is supposed to help the bladder empty. Not the other way round.
It's been awhile, but I took tamsulosin for quite some time and never experienced what you describe. You should probably check back in with your doc. I'd also stay on top of your regular PSA blood tests, just to be sure there's nothing more going.
Give it time - this sensation may lessen after a week or so. I don't remember having this effect when I took Tamsulosin. It did what was intended, but I sometimes had postural hypotension, making me dizzy if I stood up too quickly, so the urologist changed me to a combination of alfuzosin and finasteride, which give me no noticeable unwanted side effects, but the finasteride took some months to work.